# SDR AALA201712269042

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 17,872 hours, 7,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148741
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,198 hours, 1,997 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE OCCASIONALLY BY THE L3 DOOR IN FLIGHT.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38. OPERATIONS CHECK OK.  AIRCRAFT GROUNDED.
